Elon Musk:”MAJOR” side effects from Covid Booster: “Felt like I was dying”1 minute read

Help us fight censorship!

Elon Musk took to his platform, Twitter, to say he had very bad side effects from taking his second Covid-19 booster shot.


I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno.” Musk said in a tweet on the 21st of January.

Musk was responding to a viral retweet sent out by Scott Adams.

Adams retweeted some stats from Rasmussen Reports in regards to how many individuals who were vaccines had adverse effects.

Those numbers, are very alarming…

 

If you’re interested in getting the full truth about the Covid-19 vaccine and it’s adverse effects, be sure to check out my new documentary I’m working on, TheBigJabMovie.com.

Follow us!
Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments
0
Use Twitter or Facebook to share you thoughts!x
()
x